# SDR DALA2023071005539

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 CORROSION FLOOR BEAM UPPER FLANGE ON UPPER SURFACE BTW. LBL.64 TO RBL.27 AND STA.377.7 AT PASSENGER COMPARTMENT. CORRECTIVE ACTION: ON FLOOR BEAM UPPER FLANGE ON UPPER SURFACE BTW. LBL.64 TO RBL.27 AND STA.377.7 WAS REPAIRED PER B757-200 SRM 53-00-51 (2857549)
